# SDR SWIA2014061338149

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 26,556 hours, 22,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED LIGHT COVER MISSING FROM OVERHEAD EMERGENCY EXIT SIGN.  INSTALLED NEW RED LIGHT COVER ON EMEGENCY EXIT SIGN OPS CHECK GOOD IAW AMM.
